The approximation of polynomials of two variables by functions of the form $\varphi(x)+\psi(y)$
Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 967-969
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_5_a0,
author = {M.-B. A. Babaev},
title = {The approximation of polynomials of two variables by functions of the form $\varphi(x)+\psi(y)$},
journal = {Doklady Akademii Nauk},
pages = {967--969},
year = {1970},
volume = {193},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a0/}
}
M.-B. A. Babaev. The approximation of polynomials of two variables by functions of the form $\varphi(x)+\psi(y)$. Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 967-969. http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a0/